ZHANG Xiang-wei, LIN Yi. The Dimension of Spline Space S31(Δ) on a Type of Triangulation[J]. Applied Mathematics and Mechanics, 2000, 21(8): 783-791.
Citation: ZHANG Xiang-wei, LIN Yi. The Dimension of Spline Space S31(Δ) on a Type of Triangulation[J]. Applied Mathematics and Mechanics, 2000, 21(8): 783-791.

The Dimension of Spline Space S31(Δ) on a Type of Triangulation

  • Received Date: 1999-06-26
  • Rev Recd Date: 2000-04-25
  • Publish Date: 2000-08-15
  • A harmonic condition that can distinguish whether the dimension of spline space S31(Δ) depends on the geometrical character of triangulation is presented, then on a type of general triangulation the dimension is got.
  • loading
  • [1]
    郭竹端,贾荣庆.多元样条研究中的B网方法[J].数学进展,1990,19(2);189-198.
    [2]
    刘焕文.二元样条的积分表示及分层三角剖分下二次样条空间的维数[J].数学学报,1994,37(4);534-543.
    [3]
    Schumaker L L.In:Schemp W, Zeller K Eds.Multivariate Approximation Theory[C].Boston:Birkhouse Verlag, 1979,396-412.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1906) PDF downloads(515) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return